Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Polynomial splines for MOSFET model approximation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Barby, J.A. ; Dept. of Electr. Eng., Waterloo Univ., Ont., Canada ; Vlach, Jiri ; Singhal, Kishore

The approximation of MOSFET nonlinearities by use of polynomial splines was investigated for reducing both circuit model development time and model simulation cost. After a brief tutorial on spline functions, it is shown how the number of independent variables for the MOSFET simulation models in digital circuits is reduced by their use. A tableau formulation for generating splines is presented along with a storage-reduction technique for polynomial spline coefficients. Mathematical programming problems for one-, two-, and three-dimensional splines are given that result in accurate monotonic splines using few segments. Two spline segments are shown to provide sufficient accuracy in the one-dimensional case, while 4×4 and 2×5×5 segments provide sufficient accuracy in the two- and three-dimensional cases, respectively

Published in:

Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on  (Volume:7 ,  Issue: 5 )